| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's main keypad assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio-control further evaluated the removed main keypad assembly and determined that the cause of the reported issue was due to a bent pin on the keypad connector.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed a failure of several of the buttons on the device critical to delivering defibrillation therapy.